MathSciNet Relay Station
MathSciNet bibliographic data
MR1057268 03E35 (03C50 03C55 03C62 03C65 03E50 05C99)
Shelah, Saharon Universal graphs without instances of ${\rm CH}$: revisited. Israel J. Math. 70 (1990), no. 1, 69–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement